MathSciNet Relay Station
MathSciNet bibliographic data
MR2084097 (2005g:53056) 53C21 (53C20 57R55)
Astey, L.; Micha, E.; Pastor, G. On the homotopy type of Eschenburg spaces with positive sectional curvature. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3725–3729 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement